Statins cause yet another common, chronic disease

It’s actually quite challenging to keep track of the growing list of problems caused by cholesterol-lowering statin drugs. In fact, it’s gotten so bad that I’m beginning to wonder whether there’s a single, major disease left out there that these drugs don’t cause.

Case in point: New research shows we can add another chronic, debilitating problem to the list…It’s a disease suffered by one in three women over the age of 50 and one in five men in their lifetimes.

I’ll tell you all about that new study in a moment. But first, let’s dig into what we already knew about the dangers of statins…

Statins actually CAUSE disease

Statin drugs were approved by the Food and Drug Administration (FDA) based on their ability to lower cholesterol. And, yes, they do block your body’s ability to naturally make cholesterol.

But—as I’ve explained before—artificially lowering cholesterol to reduce heart disease risk is a flawed strategy.

In fact, as every medical student learns in Biology 101, every cell in the human body needs cholesterol. So, by blocking a necessary, metabolic process, these toxic drugs end up causing far more harm than good over the long-term.

In fact, we now know that statins increase your risk of developing:

  • Cancer
  • Cataracts
  • Dementia
  • Gluttony effect (whereby people abandon effective, heart-healthy habits)
  • Lowered libido
  • Muscle damage
  • Parkinson’s disease
  • Type II diabetes (the leading cause of cardio-metabolic heart disease)

Plus, studies also show that statins actually cause heart disease, the very problem they’re supposed to prevent!

And now, a new study raises concerns that statins also increase the risk of developing osteoporosis…

New study finds statins-osteoporosis link

For this huge, new population study, researchers analyzed data on the entire population of Austria under the age of 90. It followed nearly eight million people, half men and half women, between 2006 and 2007.

Specifically, researchers analyzed health data on more than 350,000 men and women who had been taking  one of the following seven statins for at least one year:

  • Simvastatin
  • Lovastatin
  • Pravastatin
  • Fluvastatin
  • Atorvastatin
  • Cerivastatin
  • Rosuvastatin

Then, they compared their health data to 7.5 million men and women who didn’t take the toxic drugs.

Overall, the men and women who took a statin had more than a three times higher risk of developing osteoporosis than men and women who didn’t take statins. Specifically, the risk of developing osteoporosis was higher among those whose doses exceeded 40 mg daily of simvastatin and 20 mg daily of atorvastatin and rosuvastatin.

Of course, researchers said they were “surprised” by these findings. And they think that the high doses of these drugs must interfere with hormones, which are essential for bone health.

Well, of course they do! All hormones are based on cholesterol, which statins artificially block!

Plus, I’m not surprised that statins harm bones just as much as they harm every other organ in the body, including your eyes, heart, kidneys, muscles, and pancreas. Remember, they’re metabolic toxins that affect all your cells, tissues, and organs.

In the end, this study should be the final nail in the coffin for statins. Especially since the American Medical Association (AMA) and geriatric doctors began recommending that we stop prescribing statins to people older than 69.

But really—we should stop prescribing them to anyone and everyone! They’re just not a safe or effective solution to preventing heart disease.

So, as always, I recommend many safe, effective, natural approaches to protect your heart…without the use of statins or any harmful drugs. You can learn all about these drug-free approaches in my Heart Attack Prevention and Repair Protocol. To learn more, or to enroll today, click here now!

Sources:

“An overview and management of osteoporosis.” Eur J Rheumatol, 2017 Mar; 4(1): 46–56. doi.org/10.5152/eurjrheum.2016.048

“Diagnosis of osteoporosis in statin-treated patients is dose-dependent.” Annals of Rheumatic Diseases, October 2019;78:1706-1711. doi.org/10.1136/annrheumdis-2019-215714


CLOSE
CLOSE